# SDR DHL2006801518

- Difficulty date: March 31, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Maint Error
- Location: Bs 300
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CARGO COMPT FRAME MISDRILLED HOLE AT STA 300.000 L-10R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-28-06, EO NR AST 060315 DATED 03-20-06.  REMOVED FASTENERS IAW SRM 51-1-20D.  VISUALLY INSPECTED MISDRILLED HOLES AREA.  NO CRACK OR CORROSION FOUND.  FABRICATED REPAIR STRAP (AL7075T6 0.100") IAW EO# AST 060315.  CLEANED, TREATED AND PRIMED AREA AND REPAIR STRAP IAW SRM 51-1-8B.  PLUGGED MISDRILLED HOLES WITH RIVETS (NAS1097AD) IAW EO NR AST 060315, SRM 51-1-21.  INSTALLED REPAIR STRAP IAW EO NR AST060315, SRM 51-1-20D, SRM 51-3-1.
